Galpharm Blocked Nose Relief 12.2mg Capsules 5 x 12 Capsules (60 Capsules) Phenylephrine Hydrochloride 12.2mg Galpharm Blocked Nose Relief Capsules relieve nasal congestion, particularly when associated with cold and flu or hayfever. They contain the active ingredient phenylephrine hydrochloride, a decongestant that reduces swelling in the passages of the nose to help you breathe more easily. Safety Warning Do not give to children under 12 years. Do not take for longer than 7 days unless you have been advised to do so by your doctor. Warnings Do not exceed the stated dose Consult your doctor if symptoms persist or worsen. Keep all medicines out of the reach and sight of children Do not use these capsules after the date shown on the pack.
Active ingredient – Phenylephrine hydrochloride 12.2 mg. Other ingredient: maize starch, lactose monohydrate, pregelatinised starch, magnesium stearate. The capsule shells are made of gelatin and contain the colours quinoline yellow (E104), titainum dioxide (E171).
10 x Galpharm Blocked Nose Relief 12 Capsules
GALPHARM BLOCKED NOSE RELIEF 12.2MG CAPSULES 12 PACK